# SDR MASA2015021212895

- Difficulty date: February 12, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 25,615 hours, 21,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 9
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOPERATIVE ROW 9.
